# SDR SWIA200819697

- Difficulty date: April 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 21,322 hours, 31,426 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Corroded
- Location: Buss Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE TERMINAL CONNECTED TO BUSS BAR IN RIGHT AFT CONSOLE IS CORRODED, FOUND AT C-CHECK.  REPLACED TERMINAL ON WIRE.  OPS CHECKS GOOD.
